No. Title Author Year
1 Gardening with the Pythia A Model of Continuity in a Dependent Setting Baillon, Martin et al. 2022
2 Mathematical Structures in Dependent Type Theory (Invited Talk) Mahboubi, Assia 2021
3 Unsolvability of the Quintic Formalized in Dependent Type Theory Bernard, Sophie et al. 2021
4 Front Matter, Table of Contents, Preface, Conference Organization Bezem, Marc et al. 2020
5 LIPIcs, Volume 175, TYPES 2019, Complete Volume Bezem, Marc et al. 2020
6 A Certificate-Based Approach to Formally Verified Approximations Bréhard, Florent et al. 2019
7 Formalization of Mathematics in Type Theory (Dagstuhl Seminar 18341) Bauer, Andrej et al. 2019
8 Programming and certifying a CAD algorithm in the Coq system Mahboubi, Assia 2006
Current Page :
Number of result pages: 1
Number of documents: 8

DROPS-Home | Fulltext Search | Imprint | Privacy Published by LZI